# SDR 96ZZZX4830

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N265A
- Make and model: Rkwell NA26565
- Aircraft serial: 46547
- System (JASC): 2435 · Starter-Generator
- Part: Switch Wire
- Condition: Loose
- Location: Gen Hot Light
- Part time: 1,024 hours
- Component: Learsiegler, 23080002
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

GENERATOR 'HOT LIGHT' CAME ON THE ANNUNCIATOR PANEL.  REDUCING ENGINE POWER, LIGHT WENT OUT.  CAME BACK IN WITH POWER, LIGHT CAME BACK ON.  ENGINE WAS SHUT DOWN IAW FLIGHT MANUAL.  STARTER/GENERATOR WAS SENT TO OVERHAUL FACILITY FOR REPAIR AND TEAR-DOWN REPORT.  IT WAS NOTED THAT THERMAL SWITCH WIRE WAS LOOSE INSIDE STARTER/GENERATOR.  REPAIR WAS MADE AND UNIT TESTED GOOD.
